# SDR CA190503013

- Difficulty date: May 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: 2015TE
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED AIR DATA SYSTEM INPUT REDUNDANCY LOST MSG, DURING CRUISE FLIGHT. AIRCRAFT RETURNED, SAFELY WITHOUT INCIDENT. AIR DATA SMART PROBE #1 REPLACED, AIRCRAFT RETURNED TO SERVICE. (TC# 20190503013)
